# SDR AALA981771

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME AT BS 950F GOUGED BETWEEN STRINGER 25L AND 26L.  INSTALLED .071 INCH 7075T-6 DOUBLER, 22 EACH 6-3HL, 22 EACH 6-4HL, 23 EACH 8-4HL FASTENERS PER SRM 51-40-3.  (M)
